# SDR SWAA2022090635269

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Part number: 642BB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB RUBSTRIP RETAINER SEAL AT RT WING 2022-410084 / [01] REPLACED RUBSTRIP RETAINER SEAL LOC. AT RT WING IAW B737-700 SRM 51-40-02; DWG#113A9350 REV:F AND 51-10-02;[02] TASK CARD COMPLETED
